# SDR TWAA0003712

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT THE AFT RIGHT LAVATORY, THE FUSELAGE SKIN WAS CRACKED AT FASTENER HOLES AT STA 965 FRAME BELOW LONGERON 16R.  REPAIRED CRACKED SKIN PER SRM 53-04, PAGE 93 FIG 17.
